# SDR SWAA2021081305252

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 259 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FROM STR 7L TO STR 10 L 10 INCHES AFT OF STA 259.5 / DAMAGED REWORK COMPLETED PER E/A NO: 21-152-02206SA-M 326: A1155845E105567
